Sore throat as a side effect of abobotulinum toxin A injection for upper limb spasticity after stroke: A case report


Giray E., Karadag-Saygi E.

TURKISH JOURNAL OF PHYSICAL MEDICINE AND REHABILITATION, cilt.66, sa.1, ss.88-91, 2020 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 66 Konu: 1
  • Basım Tarihi: 2020
  • Doi Numarası: 10.5606/tftrd.2020.4562
  • Dergi Adı: TURKISH JOURNAL OF PHYSICAL MEDICINE AND REHABILITATION
  • Sayfa Sayıları: ss.88-91

Özet

Despite sore throat exists in the product characteristics of abobotulinum toxin A as one of the side effects, no available reports of sore throat after abobotulinum toxin A injection for adult upper limb spasticity could be found in the literature to guide physicians for the management. Herein, we report a case of poststroke spasticity who develop sore throat immediately after abobotulinum toxin A (Dysport) injection of forearm muscles which completely resolved after observation for eight hours. This case report highlights a rare side effect of abobotulinum toxin A and provides information regarding the follow-up process of side effects which would guide physicians for the management.